Forums


Community Resources

Relapse

  • By BBK@SBP

    I am going through relapse for last five days,I have already taken Mythileprednisolon 1000 mg twice ,it is I believe not advisable to take the third dose,please suggest if I can do some ting other than taking Mythileprednisolon.

    Reply Created with Sketch. reply
  • By Erin Rush Moderator

    Hi BBK@SBP!

    I am sorry you are experiencing a relapse right now. We cannot offer medical advice online, for your safety. I highly recommend contacting your physician to get some input on your situation. Your physician knows your medical history and will be in a much more informed position to offer suggestions.

    I am sorry you are going through this. Thank you for reaching out to the MultipleSclerosis.net community. Best of luck and I hope you get some relief very, very soon!

    Best, Erin, MultipleSclerosis.net Team Member.

    Reply Created with Sketch. reply
  • By 1w01yf4

    I’m having a relapse too. Lots of numbness, weakness on left side, going to PT..

    Keep I. Fighting MS.
    Marie Fair
    Certified SelHelp Leader
    National M S Society
    Atlantic chapter, NC

    Reply Created with Sketch. reply